# SDR CALA9800340

- Difficulty date: February 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N68044
- Make and model: Doug DC-10-10
- Aircraft serial: 46903
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 580-595
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LONGERON 48L CORRODED AROUND FASTENERS FROM STA 595 FORWARD TO STA 580 INSIDE OF LT A/C BAY.  THE LONGERON WAS REMOVED AND REPLACED IAW SRM 51-31-01.
